# SDR DL767030751

- Difficulty date: August 13, 2003
- Submitted: August 26, 2003
- Operation: Air carrier
- Aircraft: N108DL
- Make and model: Boeing 767232
- Aircraft serial: 22220
- Aircraft time: 64,652 hours, 31,445 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Blown
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXTERNAL EMERGENCY LIGHTS AFT OF RT OVERWING EXIT INOP (2ND & 3RD)  FOUND FUSE BLOWN IN EMERGENCY BATTERY CHARGER RECEPTACLE.  REPLACED SAME. LIGHTS OPERATE NORMAL.
